# SDR CALA2013083090887

- Difficulty date: July 4, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,009 hours, 24,933 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J, Y
- Precautionary procedure: O

## Discrepancy

CREW REPORTS HEARING & FEELING A SLIGHT VIBRATION (LIKE LOUD LAV MOTOR FLUSHING), FOLLOWED BY LT ENGINE OIL FILTER EICAS MESSAGE.  CREW FOLLOWED QUICK REFERENCE HANDBOOK & REDUCED THROTTLE & LIGHT REMAINED ILLUMINATED.  AS CREW STARTED ENGINE SHUTDOWN PROCEDURE ENGINE SHUT ITS SELF DOWN.  REPLACED NR 1 ENGINE, AUDIO CONTROL PANEL ENGINE RUN NO LEAKS NOTED.
